# SDR UIEA2021100202162

- Difficulty date: October 2, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6259346
- Part serial: 0200735
- Condition: Fault Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

AFT CABIN TEMP CAUTION MSG IN FLIGHT @FL390 CABIN ALT 7000 CABIN DIFFERENTIAL PRESS 8.4 PSI. T/S IAW FIM 21-61 FAULT TREE 803 AND AMM 21-61-03. REMOVED AND REPLACED ZONE TEMP CONTROLLER UNIT IAW AMM 21-61-03. OPS TEST GOOD. STATUS MSG CLEARED.
